American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Jacob Barshay. Generalized analytic independence . Proc. Amer. Math. Soc. 58 (1976) 32-36. MR 0406997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Bang-yen Chen and Koichi Ogiue. Complete intersection manifolds with extremal Euler-Poincar\'e characteristics . Proc. Amer. Math. Soc. 50 (1975) 121-126. MR 0404275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bang-yen Chen and Koichi Ogiue. Some implications of the Euler-Poincar\'e characteristic for complete intersection manifolds . Proc. Amer. Math. Soc. 44 (1974) 1-8. MR 0332806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2